- June 6, 2013 at 12:00 am #105765
So last week I added to my regime goat colostrum, I added more enzymes per meal. I have been feeling off for about the same time. The past two or three days I have been experiencing some heart palpitations, anxiety, mild headache, fatigue and lower blood pressure which frightened me. I also have a tingling in my left hand like it keeps falling asleep. I’m an active person that does alot of grabbing with my hands doing Jiu jitsu and working with my hands at work. Two days ago I added almond flour for a low carb bread since I have to stay away from buckwheat and coconut flour for a bit. So I’m wondering if I’m reacting to the bread for one, but is it possible to react to more enzymes like this or colostrum? Thanks. I’m stopping everything and hoping this feeling goes away cause its horrible. I hate feeling like my heart is racing 1000 mphJune 6, 2013 at 12:04 am #105766
I’m in good shape sports wise. Even though it feels like my heart rate is going crazy my heart rate is at a 55 to 57. That’s where it usually is when I train hard. I haven’t trained since last Thursday cause of vacation and this crap going onJune 6, 2013 at 1:23 am #105773
impossibleMemberTopics: 16Replies: 606
Sounds like an allergic reaction. Comes across like its the almond. I wouldnt stop the enzymes. Lay off the almond and it wouldnt hurt to stay away from the colostrum, then add it back in a few days later to see. But almonds seem to be a typical allergy for those that are allergic to coconut and buckwheat from my experience and a few other random posts here and there.June 6, 2013 at 1:55 am #105776
Weird thing is I can eat almond butter. But I’m staying away from the bread and the colostrum. I will take my enzymes on a lower dose just to see what happens toJune 6, 2013 at 6:29 am #105792
alexalgebraMemberTopics: 41Replies: 643
Definitely sounds like an allergic reaction; that’s like what I used to get when I ate soy and stuff sometimes :p I get heart palpitations and get sweaty and then sleepy, and my arms fall asleep a lot.
I think sometimes different forms of a food can cause different reactions. For example, I can’t do coconut milk or flour very well, but I can do oil and butter just fine. Totally weird :pJune 6, 2013 at 6:50 am #105797
That’s crazy, yeah my hand has been tingling kinda scaring me. But I’m assuming its the colostrum but more importantly it’s the nut bread. Palpatations suck and give me anxiety. I’m on the gaps diet. My yeast levels have all dropped in the green which is awesome, still have a coated tongue though, but a very light coat now. Allergies, sinuses much better. I cut out all grains whatsoever, eating alot of bonebroths, eggs every other day, I’m gonna add Greek yogurt again tomorrow for slowly reintroducing probiotics. I have been eating berries or an apple every other day with no ill effects and I even ate bacon last week on vacation with no ill feeling. I feel like my bloating is getting a little better. I’m gonna stop taking nystatin soon but stay on sf722 for maintenance and keep getting at this bacteria overgrowth issue. Then just continue to heal my gut and leaky gut. Sorry for rambling but I really have no one to talk toJune 6, 2013 at 7:20 am #105800
RuffianParticipantTopics: 9Replies: 72
I have a brand new Cultures for Health Greek Yogurt starter kit….if you don’t use the Colostrum I’ve been wanting to try it and we could trade. I bought the Kefir starter kit which I’m using but decided not to do the Yogurt one. Just got it this week, so it’s fresh and new. Just a thought.
On another note: Milk Kefir causes me inflammation but coconut kefir does not.June 6, 2013 at 7:26 am #105802
That sounds good. I have no idea how to make yogurt, I always get then trader joes 5 grams of sugar plain. I would like to learn. I can’t stomach goat yogurt, it’s disguising. Where do you get coconut kefir at? I’ve seen it but the brand had a ton of extra ingredients in itJune 6, 2013 at 2:04 pm #105818
rasterParticipantTopics: 104Replies: 6821
You need to test each item separately to determine what the cause is. You can also get heart palpitations from die-off.
-rasterJune 6, 2013 at 3:22 pm #105824
I’ll reintroduce one of them at a time. Today I still don’t feel like myself again. Still have a headache. I took my enzymes last night and this morning and don’t have worse symptoms. So I don’t think it’s the enzymes
You must be logged in to reply to this topic.